MAUDE Adverse Event Report: INARI MEDICAL, INC. ARTIX MT THROMBECTOMY DEVICE, 4-8MM, 130CM; CATHETER, CONTINUOUS FLUSH

INARI MEDICAL, INC. ARTIX MT THROMBECTOMY DEVICE, 4-8MM, 130CM; CATHETER, CONTINUOUS FLUSH
Model Number 32-103
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Codes Vascular Dissection (3160); Device Embedded In Tissue or Plaque (3165)
Date of Event 04/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2026, a female patient underwent lower left extremity thrombectomy using stryker devices.The procedure was successful.After completion of the procedure, fluoroscopy showed presence of a radiopaque marker band from the atrix mt8.Attempts were unsuccessful at removing the marker band intravascularly and it was removed surgically.
 
Additional Manufacturer Narrative
The suspect device is in transit to the manufacturer.Upon receipt of the device, a full evaluation will be completed.Manufacturer reference number (b)(4).

Brand Name
ARTIX MT THROMBECTOMY DEVICE, 4-8MM, 130CM
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer (Section G)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer Contact
james bennett
6001 oak canyon
suite 100
irvine, CA 92618
9494132147
MDR Report Key25279838
Report Number3020347218-2026-00042
Device Sequence Number21353713
Product Code KRA
UDI-Device Identifier00810123710591
UDI-Public(01)00810123710591(17)260925(10)25090143
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K241894
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/25/2026
Device Model Number32-103
Device Catalogue Number32-103
Device Lot Number25090143
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/29/2026
Initial Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/25/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale